# SDR CALA2025090308423

- Difficulty date: August 31, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N21108
- Make and model: Boeing 757224
- Aircraft serial: 27298
- Aircraft time: 105,995 hours, 25,635 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L4 ENTRY DOOR SLIDE PACK BUSTLE REMOVED INSTALLED DOOR 4L SLIDE BUSTLE REF AMM 52-11-02-904-004
